# SDR CALA2025102310448

- Difficulty date: October 2, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,789 hours, 32,845 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D531104920400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD FWD NODE, MOST INBD HOLE FROM CENTER LINE HAS A CRACK INDICATION AT THE 6:O CLOCK POSITION 100% SH.  PERFORMED REPAIR IAW PART 1 INTERIM REPAIR IAW EC/RA 5311-03390 AND REO-L25578 REV IR WITH NO DEVIATIONS
